question-icon

What causes altered bowel habits and excessive crying post chemical stress test procedure?

default
Posted on Fri, 11 Dec 2015
Question: I don't know what is going on but it all started when I had a chemical stress test (a two day) I haven't felt right since. I have bowl issues ( go every time I set down on the pot), all of a sudden I start crying for no reason and I have a weird feeling that is hard to describe. It's like something goes bingggg . I'm sure none of this makes sense . I just don't feel right
doctor
Answered by Dr. Muhammad Sareer Khalil (52 minutes later)
Brief Answer:
Organic cause should be worked up

Detailed Answer:
Hello and Welcome

I appreciate your concern

The chemical stress test effects are transient. The agent used i.e dobutamine or isoprenaline are short acting and by now have been completely eliminated from your body. The main risk if any was during the test i.e it can possibly precipitate an MI. Based on your description, you have generalized feeling of being unwell. In systemic disorders like anemia, infection etc this feeling can occur. It may also be related to generalized anxiety or depression. Blood counts, ESR, urinalysis, basic metabolic panel including blood sugar, renal and liver function tests can be advised to look for a possible organic cause in consultation with your doctor.

Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2909 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes altered bowel habits and excessive crying post chemical stress test procedure?

Brief Answer: Organic cause should be worked up Detailed Answer: Hello and Welcome I appreciate your concern The chemical stress test effects are transient. The agent used i.e dobutamine or isoprenaline are short acting and by now have been completely eliminated from your body. The main risk if any was during the test i.e it can possibly precipitate an MI. Based on your description, you have generalized feeling of being unwell. In systemic disorders like anemia, infection etc this feeling can occur. It may also be related to generalized anxiety or depression. Blood counts, ESR, urinalysis, basic metabolic panel including blood sugar, renal and liver function tests can be advised to look for a possible organic cause in consultation with your doctor. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil